# SDR USAA2010090991966

- Difficulty date: September 6, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,892 hours, 16,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 2085
- Condition: Defective
- Location: Landing Gear
- Part time: 32,005 hours, 15,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1525 CLT-DEN - RTF - CREW RECEIVED MULTIPLE FAULT MESSAGES FOR GEAR DISAGREEMENT AND AIRFRAME VIBRATIONS WHILE RETRACTING THE GEAR.  ECAM - L/G NOT UPLOCKED - L/G LGCIU 1 FAULT - L/G DOORS NOT CLOSED - ALL GEAR & FLAP UP FUNCTIONS WERE SLOW.  CREW ELECTED TO RETURN TO FIELD AND ALL 3 GEAR PINS WERE INSERTED FOR TAXI TO GATE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE, THE NR 1 LGCIU (LANDING GEAR CONTROL INTERFACE UNIT), AND NLG PROXIMITY SENSORS 24GA & 25GA.
